Alert archive / Georgia / Frost Advisories in 2008
Frost Advisory 5, NWS Atlanta, GA
NWS Atlanta, GA issued this frost advisory at Oct 29, 2008, 4:01 PM EDT for 61 counties in Georgia. It took effect at Oct 30, 2008, 4:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2008, 4:01 PM EDT (20:01 UTC)
- In effect from
- Oct 30, 2008, 4:00 AM EDT
- Expired
- Oct 30, 2008, 9:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Atlanta, GA
All 61 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Chattahoochee County, GA, Clarke County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Harris County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Peach County, GA, Pike County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Upson County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 34 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1621 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 292001 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 401 PM EDT WED OCT 29 2008 GAZ024-025-027-035>039-046>051-056>062-068>076-078>086-089>098- 102>113-300400- /O.NEW.KFFC.FR.Y.0005.081030T0800Z-081030T1300Z/ BANKS-JACKSON-MADISON-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-SPALDING-HENRY- BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-PIKE-UPSON-LAMAR-MONROE-JONES- BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 401 PM EDT WED OCT 29 2008 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY FOR PARTS OF CENTRAL AND EAST CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY FOR AREAS ALONG AND SOUTH OF A FRANKLIN...TO THOMASTON...TO COMMERCE LINE. COOL CANADIAN HIGH PRESSURE WILL REMAIN CENTERED OVER THE SOUTHEAST TONIGHT. THIS WILL RESULT IN CLEAR SKIES...CALM WINDS AND EXCELLENT COOLING CONDITIONS YET AGAIN. BY 8 AM THURSDAY MORNING...LOWS ACROSS THE ADVISORY AREA WILL BE NEAR FREEZING WHICH WILL LEAD TO AREAS OF FROST DEVELOPING BY SUNRISE. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
3 follow-up statements
000 WWUS72 KFFC 300123 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 923 PM EDT WED OCT 29 2008 GAZ024-025-027-035>039-046>051-056>062-068>076-078>086-089>098- 102>113-300930- /O.CON.KFFC.FR.Y.0005.081030T0800Z-081030T1300Z/ BANKS-JACKSON-MADISON-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-SPALDING-HENRY- BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-PIKE-UPSON-LAMAR-MONROE-JONES- BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 923 PM EDT WED OCT 29 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY FOR CENTRAL GEORGIA... COOL CANADIAN HIGH PRESSURE WILL REMAIN CENTERED OVER THE SOUTHEAST TONIGHT. THIS WILL RESULT IN CLEAR SKIES...CALM WINDS AND EXCELLENT COOLING CONDITIONS YET AGAIN. BY 8 AM THURSDAY MORNING...LOWS ACROSS THE ADVISORY AREA WILL BE NEAR FREEZING WHICH WILL LEAD TO AREAS OF FROST DEVELOPING BY SUNRISE. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS72 KFFC 300627 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 227 AM EDT THU OCT 30 2008 GAZ024-025-027-035>039-046>051-056>062-068>076-078>086-089>098- 102>113-301300- /O.CON.KFFC.FR.Y.0005.081030T0800Z-081030T1300Z/ BANKS-JACKSON-MADISON-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-SPALDING-HENRY- BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-PIKE-UPSON-LAMAR-MONROE-JONES- BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 227 AM EDT THU OCT 30 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING FOR CENTRAL AND PARTS OF NORTH GEORGIA. TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 30S ACROSS THE ADVISORY AREA BY DAYBREAK. THIS WILL BE ENOUGH TO PRODUCE WIDESPREAD FROST EARLY THIS MORNING. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS72 KFFC 301316 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 916 AM EDT THU OCT 30 2008 GAZ024-025-027-035>039-046>051-056>062-068>076-078>086-089>098- 102>113-301430- /O.EXP.KFFC.FR.Y.0005.000000T0000Z-081030T1300Z/ BANKS-JACKSON-MADISON-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-SPALDING-HENRY- BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-PIKE-UPSON-LAMAR-MONROE-JONES- BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 916 AM EDT THU OCT 30 2008 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY THAT WAS IN EFFECT FOR CENTRAL AND PORTIONS OF NORTH GEORGIA HAS EXPIRED. TEMPERATURES HAVE WARMED THROUGH THE MORNING HOURS...ALTHOUGH THERE MAY STILL BE LINGERING PATCHES OF FROST...THEREFORE THE FROST ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Oct 29, 3:48 PM EDT, 13 minutes earlier.
Area forecast discussion, Oct 29, 3:48 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 348 PM EDT WED OCT 29 2008 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... DEEP UPPER LOW OVER THE NORTHEAST CONUS IS SLOWING LIFTING OFF TO THE NORTHEAST THIS AFTERNOON. AS A RESULT...WE HAVE BASICALLY SEEN AN END TO THE CAA OVER THE STATE AND HIGH PRESSURE...WHICH HAS BEEN CENTERED TO OUR WEST THE PAST COUPLE OF DAYS IS FINALLY ON THE MOVE AND SHOULD BE OVER THE CENTRAL APPALACHIANS BY SUNRISE THURSDAY MORNING. THIS WILL RESULT IN ANOTHER EXCELLENT COOLING NIGHT AS CLEAR SKIES AND CALM WINDS WILL ALLOW TEMPERATURES TO FALL WELL BELOW NORMAL ONCE AGAIN. HOWEVER...AREAS WHERE FREEZING TEMPERATURES ARE EXPECTED TOMORROW ACROSS WEST CENTRAL AND NORTH GEORGIA HAVE ALREADY SEEN FREEZES THE PAST COUPLE OF MORNINGS... SO WILL NOT ISSUE ANY MORE FREEZE WARNINGS THERE. AS FOR CENTRAL GEORGIA...A FEW DAYS OF SITTING OVER THE THE SUNNY SOUTH SHOULD RESULT IN ENOUGH AIR MASS MODIFICATION TO KEEP TEMPERATURES ABOVE FREEZING ACROSS CENTRAL AND EAST CENTRAL GEORGIA TOMORROW. HOWEVER...TEMPERATURES WILL BE COLD ENOUGH TO WARRANT A FROST ADVISORY...SO WILL PUT ONE OUT FOR WHERE A GOOD FREEZE HAS YET TO OCCUR. UNDERCUT GUIDANCE FOR HIGHS A LITTLE THURSDAY AFTERNOON... SINCE REACHING 70 EVEN ACROSS MIDDLE GEORGIA WILL REQUIRE ABOUT A 35 DEGREE WARM UP DURING THE DAY. FRIDAY WILL CONTINUE THE WARMING TREND AND BY THE AFTERNOON WE SHOULD SEE HIGHS BACK NEAR NORMAL. ONCE AGAIN...NIL POPS WORKS WELL WITH THE DRY WEATHER PATTERN IN PLACE. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... FAIRLY BENIGN WEATHER PATTERN LOOKS TO PERSIST THROUGH EVEN THE EXTENDED FORECAST. THE ONLY FEATURE OF INTEREST IS A WEAK SHORTWAVE THAT IS CURRENTLY OVER THE PACIFIC NORTHWEST THAT WILL RUN DOWN THE EAST SIDE OF THE SOUTHWEST RIDGE AND INTO THE NORTHERN GULF BY SATURDAY MORNING. GFS AND ECMWF IN GOOD AGREEMENT WITH TAKING THIS SHORTWAVE ACROSS THE NORTHEAST GULF...TAKING IT TO JUST OFF THE SOUTHEAST ATLANTIC COAST BY WEDNESDAY. MODELS CONTINUE TO SHOW THAT THIS SYSTEM WILL HAVE LIMITED DYNAMICS AND MOISTURE TO WORK WITH...KEEPING MOST OF THE RAIN SOUTH OF THE FORECAST AREA. THE ONLY EXCEPTION WILL BE DOWN BY VIDALIA SUNDAY AND MONDAY...AS MOIST EASTERLY FLOW COMING OF THE ATLANTIC COULD BRING A FEW SHOWERS THAT DIRECTION...BUT NOT LOOKING FOR ANYTHING BIG. THE BIG PLAYER FOR TEMPERATURES IN THE EXTENDED WILL BE A POSSIBLE STRONG WEDGE THAT THE MODELS ARE FORECASTING TO SET UP SUNDAY NIGHT AS HIGH PRESSURE SLIDES FROM THE GREAT LAKES INTO NEW ENGLAND...SENDING COOLER AIR RUSHING DOWN THE EAST SIDE OF THE APPALACHIANS. CURRENT HIGHS MAY NEED TO BE CUT BACK SEVERAL DEGREES ACROSS NORTHEAST GEORGIA MONDAY AND TUESDAY IF THE WEDGE ENDS UP BEING AS STRONG AS FORECAST...BUT WILL LET THE MIDNIGHT SHIFT SEE WHAT THE 00Z GUIDANCE DOES BEFORE GOING MUCH LOWER THAN WHAT WE ARE CURRENTLY ADVERTISING. && .FIRE WEATHER... DRY HIGH PRESSURE WILL REMAIN ANCHORED OVER THE SOUTHEAST. THIS WILL KEEP AFTERNOON CONDITIONS RATHER DRY THURSDAY AND FRIDAY... BUT A WEAKENING PRESSURE GRADIENT WILL KEEP WINDS UNDER 25 MPH. WILL CONTINUE THE FIRE WEATHER WATCH FOR THURSDAY AFTERNOON...BUT LOOKS LIKE WE WILL STRUGGLE TO REACH THE 4 HOUR DURATION OF 25 PERCENT RELATIVE HUMIDITIES...SO WILL NOT ISSUE A RED FLAG WARNING AT THIS TIME. FOR FRIDAY...WILL SEE RELATIVE HUMIDITIES GET NEAR 25 PERCENT IN CENTRAL GEORGIA...BUT AGAIN THE 4 HOUR DURATION WILL BE A STRUGGLE TO ACHIEVE...SO WILL NOT ISSUE ANYTHING NOW. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 35 66 37 68 39 / 0 0 0 0 0 ATLANTA 37 65 42 66 43 / 0 0 0 0 0 BLAIRSVILLE 32 61 32 64 35 / 0 0 0 0 0 CARTERSVILLE 32 64 34 67 35 / 0 0 0 0 0 COLUMBUS 36 68 41 70 41 / 0 0 0 0 0 GAINESVILLE 37 63 39 65 41 / 0 0 0 0 0 MACON 34 69 36 70 36 / 0 0 0 0 0 ROME 31 65 35 69 37 / 0 0 0 0 0 PEACHTREE CITY 30 66 33 68 32 / 0 0 0 0 0 VIDALIA 34 68 37 70 36 / 0 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 4 AM TO 9 AM EDT THURSDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS... CHATTAHOOCHEE...CLARKE...CRAWFORD...CRISP...DODGE...DOOLY... EMANUEL...GLASCOCK...GREENE...HANCOCK...HARRIS...HENRY... HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES... LAMAR...LAURENS...MACON...MADISON...MARION...MONROE... MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...OCONEE...OGLETHORPE... PEACH...PIKE...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...UPSON...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW... BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA... CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE... DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. && 50
Hazardous weather outlook, Oct 29, 5:16 AM EDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 516 AM EDT WED OCT 29 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-300930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 516 AM EDT WED OCT 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... A LARGE HIGH PRESSURE RIDGE CENTERED OVER LOUISIANA WILL CONTINUE TO DRIFT TOWARD GEORGIA. THIS RIDGE WILL KEEP NORTH AND CENTRAL GEORGIA PRECIPITATION FREE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE ON THURSDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:11 AM EDT | Fire Weather Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 23 hr |
Nearby
Frost Advisories in Georgia, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.